# SDR YENA2022031100162

- Difficulty date: January 23, 2022
- Submitted: March 12, 2022
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 01173
- Aircraft time: 78 hours, 2,940 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK EMERGENCY EXIT DOOR 833 FWD FRAME SEGMENT 1 IN PASSENGER CABIN (1 EA) (CRACK LENGHT: 0.950 INC; REF AEROMAN N/R 2021-491634, REPLACED SEGMENT (2EA), BEAM (3EA) AND FASTENER LOC ON EMERGENCY EXIT DOOR 833 PASSENGER CABIN IAW SRM A320 51-42-11, THIS JOB WAS DOCUMENTED ON JOB CARD A320-52-1144-01-JB, EC A320-52-1144 MAJOR REPAIR.
